# SDR IPXA11565636

- Difficulty date: March 14, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 297-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBOARD AT BS 297-333 BL 0 - RBL 60 HAS DAMAGE TO INSERTS AND EDGES.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692G.
